If It Appears Brown Spots On The Palm Of The Hand There Is No Sense Of Gata Or So Why Is That Dock?

Illustration of If It Appears Brown Spots On The Palm Of The Hand There Is No Sense Of Gata Or So Why Is That Dock?
Illustration: If It Appears Brown Spots On The Palm Of The Hand There Is No Sense Of Gata Or So Why Is That Dock?

I’m afraid of the dock, what’s more now there is a corona virus want consul immediately I’m afraid, why yes brown patch spots on the palm of my left hand appear suddenly “, the morning still there is no dock, the emergence of time when I want to sleep and it feels normal not there is itching, and the spots don’t appear

1 Answer:

Good evening, thanks for asking at HealthReplies.com. The appearance of brown spots on the hands can occur due to several possibilities, including the effects of sun exposure, the effects of hormonal imbalances, side effects of drugs, the effects of pregnancy, and can also be a sign of a liver disease or other skin disorders.


The condition is indeed difficult to ascertain if there is no direct examination, because doctors need to see how many spots there are, how big they are, how they are shaped, how they are spread, what are the limits, and if you want to weigh the relationship with symptoms of liver disease, whether there are other complaints, lab results, and still many other considerations. So it is ideal that you immediately check yourself to a dermatologist, to avoid misunderstandings.


But indeed, the condition of this corona outbreak creates a dilemma, because the recommendation is that we should not leave the house if there is no business that is really important. Therefore, you try to reassess your complaint, if there are no disturbing symptoms such as pain, itching or something, the spots do not multiply or get bigger quickly, and the size of the spots itself is still in the normal category and not too big, better You are at home first and see its development. If you are often exposed to the sun lately, then avoid it first. If there is a medication that you have just routinely taken and that is not the medicine your doctor prescribed, then stop it first. And if you have just tried cosmetics, then go back to your old cosmetics.


But if there are characteristics that we mentioned before, or you are really worried, then it is no problem to immediately go to a dermatologist to get further examination and treatment. What is clear, you must still obey the rules made by the hospital, such as watchmen should not be more than 1 person, each person who enters must wear a mask, must wash your hands first, and so forth. So, hopefully answering your question.

: by

Related Question

Causes Heart Palpitations And Anxiety After Taking Mental Disorder Medication?

Causes Heart Palpitations And Anxiety After Taking Mental Disorder Medication?

(6 months ago)

Good evening, I want to ask Irfan, recently I have panic disorder, I was given ZIPREN medicine, every time I drink it, why do I get nervous, I’m worried, please advice, thank... Read more

Skin Such As Rashes And Vaginal Discharge On The Baby’s Neck?

Skin Such As Rashes And Vaginal Discharge On The Baby’s Neck?

(10 months ago)

Good morning please … I want to ask beby I am 1 year old … on the back of the neck there is a blast with white like fire … That was just red like a bite of an ant... Read more

Dosage For Postinor Consumption 2?

Dosage For Postinor Consumption 2?

(10 months ago)

Hello. Ok I want to ask, on the night of 21:00 at 19:00 I was in touch with my wife and there was a possibility of going out inside. because my wife is not ready to get pregnant, t... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *